# SDR AALA201609219007

- Difficulty date: September 15, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 74,110 hours, 10,705 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367293700300
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 251BF HAS CORNER EDGE DISBONDED. REPLACED THE FLOOR PANEL IAW SRM 53-02-00.
